MAUDE Adverse Event Report: ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 50CM; DRG TRIAL LEAD

ABBOTT MEDICAL KIT TRIAL SLIM TIP LEAD, 50CM; DRG TRIAL LEAD
Model Number MN10350-50A
Medical Device Problem Codes Material Fragmentation (1261); Use of Device Problem (1670)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that during a trial procedure on (b)(6) 2025, the curve of the sheath sheared off when the physician attempted to pull the sheath back through the needle after too much force was applied when attempting to surpass ligaments.As a result, the procedure was abandoned, and a portion of the sheath remains implanted.As a result, surgical intervention may be undertaken to remove the remainder of the sheath.

Brand Name
KIT TRIAL SLIM TIP LEAD, 50CM
Common Device Name
DRG TRIAL LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22477886
Report Number1627487-2025-03443
Device Sequence Number8498362
Product Code PMP
UDI-Device Identifier05415067027139
UDI-Public(01)05415067027139(10)10789974(17)270327
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN10350-50A
Device Catalogue NumberMN10350-50A
Device Lot Number10789974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight91 KG